• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 102
School of Mathematics
  Title:   Characterization of graphs with Hall index 2
  Author(s): 
1 . Ch. Eslahchi
2 . M.L. Mehrabadi
  Status:   Published
  Journal: Australas. J. Combin.
  Vol.:  21
  Year:  2000
  Pages:   13-21
  Supported by:  IPM
  Abstract:
A proper edge coloring of a simple graph G from some lists assigned to the edges of G is of interest. A. Hilton and P. Johnson (1990) considered a necessary condition for the list coloring of a graph and called it Hall's condition. They introduced the Hall index of a graph G, h′(G), as the smallest positive integer m such that there exists a list coloring whenever the lists are of length at least m and Hall's condition is satisfied. They characterized all graphs G with h′(G)=1. In this paper we characterize the graphs with Hall index 2.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right